Control of Jump Linear Systems Having Semi-Markov Sojourn Times

Charles Schwartz*, Abraham Herzl Haddad

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

16 Scopus citations

Abstract

The control of jump linear systems (JLS) which are linear differential equations is analyzed. Major JLS-research efforts concern pure-Markov JLS (MJLS). The results are obtained by a stochastic stopping time construct and stochastic dynamic programming. The method is demonstrated to yield, convergent, parsimonious control laws for Semi-Markov JLS (SMJLS) for a variety of sojourn-time distributions.

Original languageEnglish (US)
Pages (from-to)2804-2805
Number of pages2
JournalProceedings of the IEEE Conference on Decision and Control
Volume3
StatePublished - Dec 1 2003

ASJC Scopus subject areas

  • Control and Systems Engineering
  • Safety, Risk, Reliability and Quality
  • Chemical Health and Safety

Fingerprint Dive into the research topics of 'Control of Jump Linear Systems Having Semi-Markov Sojourn Times'. Together they form a unique fingerprint.

Cite this